Alert archive / Montana / Red Flag Warnings in 2020
Red Flag Warning 3, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Apr 28, 2020, 2:44 AM MDT for 5 counties in Montana. It took effect at Apr 28, 2020, 8:00 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2020, 2:44 AM MDT (08:44 UTC)
- In effect from
- Apr 28, 2020, 8:00 AM MDT
- Expired
- Apr 28, 2020, 9:00 PM MDT
- In force
- 13 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Hill County, MT, Phillips County, MT
The radar
The Great Falls radar (KTFX), 169 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 8.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 2183 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
366 WWUS85 KTFX 280844 RFWTFX URGENT - FIRE WEATHER MESSAGE National Weather Service Great Falls MT 244 AM MDT Tue Apr 28 2020 MTZ113-115-282345- /O.NEW.KTFX.FW.W.0003.200428T1400Z-200429T0300Z/ Hill and Blaine Counties-Chouteau and Fergus Counties- 244 AM MDT Tue Apr 28 2020 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 113 AND 115... The National Weather Service in Great Falls has issued a Red Flag Warning for strong gusty winds, which is in effect from 8 AM this morning to 9 PM MDT this evening. * AFFECTED AREA...Eastern sections of Fire Weather Zones 113 and 115, most notably Blaine County, including Fort Belknap, and northern and eastern Fergus County. * WINDS...Northwest 10 to 20 mph with gusts up to 40 mph. Winds diminishing late afternoon and into the evening. * HUMIDITY...14 to 20 percent. * IMPACTS...Fire starts and runs may be possible during this time. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/greatfalls
2 follow-up statements
130 WWUS85 KTFX 282007 RFWTFX URGENT - FIRE WEATHER MESSAGE National Weather Service Great Falls MT 207 PM MDT Tue Apr 28 2020 MTZ113-115-290300- /O.CON.KTFX.FW.W.0003.000000T0000Z-200429T0300Z/ Hill and Blaine Counties-Chouteau and Fergus Counties- 207 PM MDT Tue Apr 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 113 AND 115... * AFFECTED AREA...Fire Weather Zones 113 and 115. * WINDS...West 10 to 20 mph, with gusts up to 30 mph. Winds will begin to diminish late this afternoon and into the evening. * HUMIDITY...14 to 20 percent. * IMPACTS...Fire starts and runs may be possible during this time. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && Moldan $$ http://www.weather.gov/greatfalls
008 WWUS85 KTFX 290233 RFWTFX URGENT - FIRE WEATHER MESSAGE National Weather Service Great Falls MT 833 PM MDT Tue Apr 28 2020 MTZ113-115-290345- /O.EXP.KTFX.FW.W.0003.000000T0000Z-200429T0300Z/ Hill and Blaine Counties-Chouteau and Fergus Counties- 833 PM MDT Tue Apr 28 2020 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 113 AND 115... Winds have decreased below critical thresholds and will continue to diminish through the rest of this evening. $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Apr 28, 12:04 AM MDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 28, 12:04 AM MDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Great Falls MT Issued by National Weather Service Glasgow MT 1204 AM MDT Tue Apr 28 2020 .UPDATE... Mainly updated the forecast this evening to better capture the showers and thunderstorms along the Hi-Line where some weak thunderstorms developed later this afternoon/evening. Otherwise the forecast remains on track for some overnight showers and some warmer and breezy conditions for Tuesday and Wednesday. -TP && .SYNOPSIS... Breezy winds with isolated to scattered showers an thunderstorms will be found through tonight across the area. High pressure ridge then brings dry and warming conditions, along with some breezy winds at times through Wednesday. This may bring elevated fire danger to the grassland areas. Unsettled weather and slightly cooler more normal like temperatures may then be found to end the week. && .AVIATION... Updated 1205 AM MDT Tues Apr 28 2020 (28/06Z TAF Period) VFR conditions are expected to persist through at least the next 24 hours over North Central and Southwest Montana. However, scattered showers over Central (KGTF KLWT KHLN) and Southwest (KBZN KEKS KWYS) Montana may cause brief periods of MVFR conditions through 10Z. Otherwise, the disturbance responsible for these showers and gusty westerly winds with low level wind shear and mountain wave turbulence will continue to exit the area through 12A. High pressure ridging will then keep skies mostly clear on Tuesday, with only increasing high and mid level cloudiness after 21Z. Coulston/RAE NOTE: Amendments not scheduled for Ennis (KEKS) due to ongoing runway closure. && .FIRE WEATHER... Elevated fire weather concerns looks to continue through Wednesday. Gusty winds were found across the area today, although dewpoints holding in the 30s have helped maintain RH values to above critical levels. That being said elevated fire danger may continue through the evening hours. Dry air under a ridge will bring low RH values into the teens and 20s for Tuesday. This ridge does lessen the gradient and as a result the surface winds for Tuesday. Thus elevated fire danger may be found, although critical fire danger is still not expected. Warm temptress Tuesday night may bring poor RH recovery for Wednesday morning. Then warming temperatures on Wednesday will also provide for low RH values Wednesday afternoon. Winds still look to be below critical thresholds Wednesday as high pressure remains over the area. An active pattern could then ease fire weather concerns later this week. Anyone with burn plans will want to consult the forecast for their location and consider delaying plans. Those outdoors should also be mindful of any errant sparks that can cause unwanted fires. && .PREV DISCUSSION... /ISSUED 540 PM MDT Mon Apr 27 2020/ Tonight through Wednesday...An initial round of showers is currently moving across eastern and southern MT while breezy and warming conditions are found across much of the area. These breezy winds are combining with some low RH to bring elevated fire danger through this afternoon. A clipper type system, currently located in northern ID, will mover across the state from west to east this evening through tonight. This combined with some weak instability may bring isolated to scattered thunderstorms for tonight, especially in western, northern, and central portions. Cape and shear values appear moderate, as well as some low to moderate DCAPE. The result of this instability could be some gusty winds with any thunderstorms that develop, and perhaps an isolated severe wind gust. Remnant showers could then linger across central portions into early Tuesday morning. A ridge of high pressure then settles in bringing dry conditions and somewhat breezy winds. This again could elevate the fire danger potential. A mild and dry night is then expected for Tuesday night. Shifting of the ridge will bring warm and dry southwest flow for Wednesday. Some areas could see high temperatures in the low 80s. Some limited moisture may also move in providing for an isolated shower Wednesday evening. Winds will also be light to breezy, and combined with dry warm air could again elevate the fire danger. Meanwhile, warming temperatures could increase snowmelt and perhaps start to elevate area creeks, streams, and perhaps some river levels. Anglin Wednesday Night through next Monday...This period looks to be more unsettled than the early week period, with an increased chance for showers and thunderstorms and gradually cooling temperatures. A low pressure trough in the Gulf of Alaska will periodically deepen and swing shortwave troughs over the forecast area in a more unstable southwest flow aloft. The first shortwave is forecast to bring scattered showers and thunderstorms Wednesday night into Thursday, but temperatures should remain around 10 degrees above normal. The chance for showers and thunderstorms will linger into Friday as the shortwave starts exiting the area, but temperatures will cool about 5 degrees in the wake of its associated cold front. High pressure ridging will decrease the chance of showers further on Saturday, but the next shortwave will bring cooling temperatures and an increased chance for showers and thunderstorms Sunday into Monday. Coulston && .PRELIMINARY POINT TEMPS/POPS... GTF 38 65 43 80 / 20 0 0 0 CTB 36 62 42 75 / 40 0 0 0 HLN 40 67 43 81 / 10 0 0 0 BZN 37 65 38 78 / 30 0 0 0 WYS 27 56 28 65 / 40 0 0 0 DLN 37 65 38 75 / 10 0 0 0 HVR 41 66 41 78 / 20 0 0 0 LWT 37 59 39 75 / 30 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Apr 27, 9:45 PM MDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
945 PM MDT MON APR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG 5 NE FAIRFIELD 47.68N 111.92W
04/27/2020 TETON MT PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&
SACLocal storm report, Apr 27, 9:51 PM MDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MDT MON APR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.36N 113.11W
04/27/2020 M72 MPH GLACIER MT MESONET
MESONET STATION DCRM8 DEEP CREEK RAWS.
0353 PM NON-TSTM WND GST 3 SW CUT BANK 48.60N 112.37W
04/27/2020 M60 MPH GLACIER MT ASOS
ASOS STATION KCTB CUT BANK AIRPORT.
1207 PM NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
04/27/2020 M60 MPH GLACIER MT MESONET
MESONET STATION MTBRN TWO MEDICINE BRIDGE
(MT DOT).
0903 PM NON-TSTM WND GST 3 WNW TOWNSEND 46.33N 111.59W
04/27/2020 M60 MPH BROADWATER MT MESONET
MESONET STATION GINM8 GINGER RAWS.
0718 PM NON-TSTM WND GST 13 S FORT BELKNAP 48.30N 108.72W
04/27/2020 M59 MPH BLAINE MT MESONET
MESONET STATION FBLM8 FORT BELKNAP RAWS.
0520 PM NON-TSTM WND GST KEVIN 48.74N 111.97W
04/27/2020 M58 MPH TOOLE MT MESONET
MESONET STATION DW0975 KEVIN.
0854 PM NON-TSTM WND GST 8 W TOWNSEND 46.31N 111.70W
04/27/2020 M58 MPH BROADWATER MT MESONET
MESONET STATION EKHM8 ELKHORN RAWS - 8 W
TOWNSEND.
0836 PM NON-TSTM WND GST 17 SW SIMMS 47.29N 112.15W
04/27/2020 M56 MPH LEWIS AND CLARK MT MESONET
MESONET STATION MTBOW BOWMANS (MT DOT).
0124 PM NON-TSTM WND GST 2 SE BROWNING 48.54N 112.98W
04/27/2020 M56 MPH GLACIER MT MESONET
MESONET STATION MTBWG BROWNING (MT DOT).
0554 PM NON-TSTM WND GST 5 WSW GREAT FALLS 47.47N 111.38W
04/27/2020 M56 MPH CASCADE MT ASOS
ASOS STATION KGTF GREAT FALLS.
0705 PM NON-TSTM WND GST 4 W HAVRE 48.55N 109.77W
04/27/2020 M55 MPH HILL MT ASOS
ASOS STATION KHVR HAVRE AP ASOS.
0330 PM NON-TSTM WND GST 12 WNW CUT BANK 48.67N 112.59W
04/27/2020 M55 MPH GLACIER MT MESONET
MESONET STATION BFAM 12.1 W CUT BANK
(AGRIMET).
0600 PM NON-TSTM WND GST SUNBURST 48.88N 111.90W
04/27/2020 M52 MPH TOOLE MT MESONET
MESONET STATION MTSUN SUNBURST (MT DOT).
0515 PM NON-TSTM WND GST 20 N RUDYARD 48.85N 110.60W
04/27/2020 M52 MPH HILL MT MESONET
MESONET STATION EW1937 GOLDSTONE.
0416 PM NON-TSTM WND GST 10 S CUT BANK 48.49N 112.37W
04/27/2020 M52 MPH GLACIER MT MESONET
MESONET STATION EW5772 CUT BANK.
0811 AM NON-TSTM WND GST SAINT MARY 48.74N 113.43W
04/27/2020 M52 MPH GLACIER MT MESONET
MESONET STATION SRYM8 SAINT MARY RAWS.
0746 PM NON-TSTM WND GST 10 WSW STOCKETT 47.30N 111.36W
04/27/2020 M51 MPH CASCADE MT MESONET
MESONET STATION FW1843 GREAT FALLS.
0743 PM NON-TSTM WND GST 8 SSW WOLF CREEK 46.89N 112.11W
04/27/2020 M50 MPH LEWIS AND CLARK MT MESONET
MESONET STATION 301005 SIEBEN.
0630 PM NON-TSTM WND GST 8 ENE FERDIG 48.78N 111.60W
04/27/2020 M49 MPH TOOLE MT MESONET
MESONET STATION MTM53 8.1 E FERDIG
(MT-MESO).
0400 PM NON-TSTM WND GST 6 NW LEDGER 48.31N 111.93W
04/27/2020 M49 MPH PONDERA MT MESONET
MESONET STATION MTM05 5.8 NW LEDGER
(MT-MESO).
1214 PM NON-TSTM WND GST 3 WNW RAYNESFORD 47.28N 110.80W
04/27/2020 M49 MPH CASCADE MT AWOS
AWOS STATION K1AM ALPHA.
0930 PM NON-TSTM WND GST 14 NNW JOPLIN 48.74N 110.93W
04/27/2020 M48 MPH LIBERTY MT MESONET
MESONET STATION DW4821 CHESTER.
0603 PM NON-TSTM WND GST 14 SW SIMMS 47.33N 112.10W
04/27/2020 M48 MPH LEWIS AND CLARK MT AWOS
AWOS STATION K1GM GOLF.
0847 PM NON-TSTM WND GST 4 SSE BASIN 46.22N 112.23W
04/27/2020 M48 MPH JEFFERSON MT MESONET
MESONET STATION GAAM8 GALENA RAWS.
0850 PM NON-TSTM WND GST 3 NNE MONARCH 47.14N 110.82W
04/27/2020 M48 MPH CASCADE MT MESONET
MESONET STATION MTMON MONARCH CANYON (MT
DOT).
0852 PM NON-TSTM WND GST 7 ESE HILGER 47.22N 109.22W
04/27/2020 M47 MPH FERGUS MT MESONET
MESONET STATION JPKM8 JUDITH PEAK RAWS.
0536 PM NON-TSTM WND GST 6 NNW SUNBURST 48.96N 111.94W
04/27/2020 M46 MPH TOOLE MT MESONET
MESONET STATION MTSWT SWEETGRASS (MT DOT).
0700 PM NON-TSTM WND GST 6 WSW BIG SKY 45.23N 111.45W
04/27/2020 M46 MPH MADISON MT MESONET
MESONET STATION YCTIM 6.3 W BIG SKY
(AVALANCHE).
0430 PM NON-TSTM WND GST 4 NW COFFEE CREEK 47.39N 110.13W
04/27/2020 M46 MPH FERGUS MT MESONET
MESONET STATION MTM15 3.6 NW COFFEE CREEK
(MT-MESO).
0851 PM NON-TSTM WND GST 6 NW TOWNSEND 46.37N 111.62W
04/27/2020 M46 MPH BROADWATER MT MESONET
MESONET STATION TR485 BUTTE PORTABLE NO. 1.
0405 PM NON-TSTM WND GST 6 E GEYSER 47.28N 110.37W
04/27/2020 M45 MPH JUDITH BASIN MT AWOS
AWOS STATION K1BM BRAVO.
0207 PM NON-TSTM WND GST 2 SSE GEYSER 47.25N 110.48W
04/27/2020 M45 MPH JUDITH BASIN MT MESONET
MESONET STATION MTGYS GEYSER (MT DOT).
0730 PM NON-TSTM WND GST 8 ESE FORT BENTON 47.79N 110.48W
04/27/2020 M45 MPH CHOUTEAU MT MESONET
MESONET STATION MTM02 10.2 S LOMA (MT-MESO).
0800 PM NON-TSTM WND GST 2 E HELENA 46.60N 111.98W
04/27/2020 M44 MPH LEWIS AND CLARK MT ASOS
ASOS STATION KHLN HELENA AP ASOS.
0646 PM NON-TSTM WND GST 16 NNE RUDYARD 48.79N 110.48W
04/27/2020 M44 MPH HILL MT MESONET
MESONET STATION FW1664 HINGHAM.
1158 AM NON-TSTM WND GST 4 SSE GARNEILL 46.70N 109.73W
04/27/2020 M44 MPH FERGUS MT AWOS
AWOS STATION K1LM LIMA.
0315 PM NON-TSTM WND GST 4 E CASCADE 47.28N 111.62W
04/27/2020 M44 MPH CASCADE MT MESONET
MESONET STATION MTM76 CASCADE E MDA.
0719 PM NON-TSTM WND GST 1 ESE WISE RIVER 45.79N 112.94W
04/27/2020 M44 MPH BEAVERHEAD MT MESONET
MESONET STATION TR267 BEAVERHEAD DEERLODGE
NO. 1.
0500 PM NON-TSTM WND GST 5 N LEDGER 48.34N 111.82W
04/27/2020 M43 MPH PONDERA MT MESONET
MESONET STATION MTM73 LEDGER N MDA.
0656 PM NON-TSTM WND GST 13 S MARYSVILLE 46.56N 112.31W
04/27/2020 M43 MPH LEWIS AND CLARK MT MESONET
MESONET STATION MTMDP MACDONALD PASS (MT
DOT).
0735 PM NON-TSTM WND GST 2 NW WINDHAM 47.10N 110.17W
04/27/2020 M43 MPH JUDITH BASIN MT AWOS
AWOS STATION K1CM CHARLIE.
0800 PM NON-TSTM WND GST 12 S RUDYARD 48.39N 110.54W
04/27/2020 M43 MPH HILL MT MESONET
MESONET STATION EW1931 RUDYARD.
0620 PM NON-TSTM WND GST 2 E INVERNESS 48.55N 110.65W
04/27/2020 M43 MPH HILL MT MESONET
MESONET STATION MTINV INVERNESS (MT DOT).
0221 PM NON-TSTM WND GST BROWNING 48.56N 113.01W
04/27/2020 M43 MPH GLACIER MT MESONET
MESONET STATION BGRM8 BROWNING RAWS.
0300 PM NON-TSTM WND GST 10 NNE VAUGHN 47.69N 111.47W
04/27/2020 M43 MPH CASCADE MT MESONET
MESONET STATION MTM21 9.6 NE VAUGHN
(MT-MESO).
1105 AM NON-TSTM WND GST 1 ESE MALMSTROM AFB 47.50N 111.17W
04/27/2020 M43 MPH CASCADE MT AWOS
AWOS STATION KGFA MALMSTROM AFB.
0109 PM NON-TSTM WND GST 18 WSW BYNUM 47.87N 112.67W
04/27/2020 M42 MPH TETON MT MESONET
MESONET STATION GSNM8 GLEASON RAWS.
0700 PM NON-TSTM WND GST 4 SE VIRGINIA CITY 45.27N 111.88W
04/27/2020 M42 MPH MADISON MT MESONET
MESONET STATION MTM17 3.5 SE VIRGINIA CITY
(MT-MESO).
0607 PM NON-TSTM WND GST 1 N LOMA 47.95N 110.50W
04/27/2020 M42 MPH CHOUTEAU MT MESONET
MESONET STATION MTLOM LOMA (MT DOT).
0700 PM NON-TSTM WND GST 1 WSW SUN PRAIRIE 47.53N 111.50W
04/27/2020 M42 MPH CASCADE MT MESONET
MESONET STATION FW5493 VAUGHN.
0558 PM NON-TSTM WND GST 7 NE CRAIG 47.14N 111.86W
04/27/2020 M42 MPH CASCADE MT MESONET
MESONET STATION MTYEP 7 NE CRAIG I-15 (MT
DOT).
0601 PM NON-TSTM WND GST 7 ENE POWER 47.75N 111.55W
04/27/2020 M41 MPH TETON MT AWOS
AWOS STATION K1JM JULIE.
0515 PM NON-TSTM WND GST 7 NE CHOTEAU 47.89N 112.09W
04/27/2020 M41 MPH TETON MT MESONET
MESONET STATION MTM49 6.9 NE CHOTEAU
(MT-MESO).
0430 PM NON-TSTM WND GST 5 ESE PENDROY 48.04N 112.20W
04/27/2020 M41 MPH TETON MT MESONET
MESONET STATION RICMT 4.9 E PENDROY (MCSCN).
0522 PM NON-TSTM WND GST 13 N CHESTER 48.70N 110.98W
04/27/2020 M41 MPH LIBERTY MT MESONET
MESONET STATION DW4776 CHESTER.
0700 PM NON-TSTM WND GST 13 S MARYSVILLE 46.56N 112.31W
04/27/2020 M41 MPH LEWIS AND CLARK MT MESONET
MESONET STATION MTM68 4.8 S BLOSSBURG
(MT-MESO).
0530 PM NON-TSTM WND GST 5 NE CRAIG 47.13N 111.90W
04/27/2020 M41 MPH LEWIS AND CLARK MT MESONET
MESONET STATION DBOM8 DEARBORN RAWS.
0318 PM NON-TSTM WND GST 5 ESE DENTON 47.30N 109.85W
04/27/2020 M41 MPH FERGUS MT MESONET
MESONET STATION MTDEN DENTON (MT DOT).
0715 PM NON-TSTM WND GST 3 SSW LOMA 47.89N 110.53W
04/27/2020 M41 MPH CHOUTEAU MT MESONET
MESONET STATION MTM45 3.2 SW LOMA (MT-MESO).
0715 PM NON-TSTM WND GST 1 NE FORT BENTON 47.85N 110.64W
04/27/2020 M41 MPH CHOUTEAU MT MESONET
MESONET STATION K79S 1.4 NE FORT BENTON
(GTFWFO).
0709 PM NON-TSTM WND GST 1 NE FORT BENTON 47.85N 110.64W
04/27/2020 M41 MPH CHOUTEAU MT AWOS
AWOS STATION 79S9 1 NE FORT BENTON.
1219 PM NON-TSTM WND GST 8 SSE ULM 47.32N 111.47W
04/27/2020 M41 MPH CASCADE MT AWOS
AWOS STATION K1IM INDIA.
0640 PM NON-TSTM WND GST 1 NNE CHOTEAU 47.83N 112.17W
04/27/2020 M40 MPH TETON MT MESONET
MESONET STATION KCII CHOTEAU (GTFWFO).
0927 PM NON-TSTM WND GST 3 NNW JOPLIN 48.59N 110.79W
04/27/2020 M40 MPH LIBERTY MT MESONET
MESONET STATION EW9056 JOPLIN.
0807 PM NON-TSTM WND GST 11 SW BASIN 46.14N 112.40W
04/27/2020 M40 MPH JEFFERSON MT MESONET
MESONET STATION MTELK ELK PARK (MT DOT).
0715 PM NON-TSTM WND GST 18 W HOGELAND 48.87N 109.05W
04/27/2020 M40 MPH BLAINE MT MESONET
MESONET STATION MTM37 19.9 N ZURICH
(MT-MESO).
0215 PM NON-TSTM WND GST 8 NE BANNACK 45.25N 112.88W
04/27/2020 M40 MPH BEAVERHEAD MT MESONET
MESONET STATION MTM14 8.3 NE BANNACK
(MT-MESO).
0637 PM TSTM WND DMG 5 NE FAIRFIELD 47.68N 111.92W
04/27/2020 TETON MT PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&
PEAK WIND GUSTS OF 40+ MPH FROM ACROSS NORTH CENTRAL AND SOUTHWEST
MONTANA TODAYNearby
Red Flag Warnings in Montana, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.